Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 152, NWS Fort Worth, TX

May 30, 2012Collin County, Denton County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 30, 2012, 3:13 PM CDT for Collin County, Denton County, Texas. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2012, 3:13 PM CDT (20:13 UTC)
Expired
May 30, 2012, 4:00 PM CDT
In force
47 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Collin County, TX, Denton County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 80 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 3:17 PM CDTHAIL 1.55 E Crossroads, TXALONG HWY 380 BETWEEN CROSSROADS AND PROSPER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.2 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 234 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
234 J/kg
Mixed-layer CIN
-517 J/kg
Mixed-layer LCL
1312 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
416 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

722 
WUUS54 KFWD 302013
SVRFWD
TXC085-121-302100-
/O.NEW.KFWD.SV.W.0152.120530T2013Z-120530T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
313 PM CDT WED MAY 30 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL COLLIN COUNTY IN NORTH CENTRAL TEXAS...
  EAST CENTRAL DENTON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 400 PM CDT

* AT 313 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
  NORTH OF LITTLE ELM...MOVING SOUTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LITTLE ELM AROUND 320 PM...
  HACKBERRY AROUND 325 PM...
  FRISCO AROUND 340 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3316 9669 3304 9683 3321 9699 3329 9691
TIME...MOT...LOC 2013Z 316DEG 16KT 3322 9691

$$
2 follow-up statements
270 
WWUS54 KFWD 302030
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
330 PM CDT WED MAY 30 2012

TXC085-121-302100-
/O.CON.KFWD.SV.W.0152.000000T0000Z-120530T2100Z/
DENTON TX-COLLIN TX-
330 PM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR WEST CENTRAL COLLIN AND EAST CENTRAL DENTON COUNTIES...

AT 330 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FRISCO...MOVING SOUTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL WESTERN COLLIN COUNTY AT 340 PM CDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR
RELAY TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT WORTH.

&&

LAT...LON 3316 9669 3304 9683 3321 9699 3329 9691
TIME...MOT...LOC 2030Z 307DEG 21KT 3315 9678

$$
329 
WWUS54 KFWD 302053
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
353 PM CDT WED MAY 30 2012

TXC085-121-302103-
/O.EXP.KFWD.SV.W.0152.000000T0000Z-120530T2100Z/
DENTON TX-COLLIN TX-
353 PM CDT WED MAY 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL COLLIN AND EAST
CENTRAL DENTON COUNTIES EXPIRES AT 400 PM CDT...

AT 353 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA AND THE WARNING EXPIRED.

LAT...LON 3316 9669 3304 9683 3321 9699 3329 9691
TIME...MOT...LOC 2053Z 307DEG 21KT 3307 9665

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 1:17 PM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, May 30, 1:17 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
117 PM CDT WED MAY 30 2012

.AVIATION...
AN AREA OF SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE
AREA FROM AROUND KGLE...KDTO...KDAL EASTWARD THROUGH 20Z. EXPECT
THUNDERSTORMS TO FORM ALONG THE DRYLINE WEST OF A CHILDRESS...
ABILENE...SAN ANGELO LINE LATE THIS AFTERNOON...AND THESE STORMS
WILL MOVE EAST SOUTHEAST THROUGH THIS EVENING. SOME OF THIS
ACTIVITY MAY AFFECT THE METROPLEX TAF SITES AFTER 02Z...AS NOTED
BY THE VCTS/TEMPO TSRA BETWEEN 02Z AND 06Z. ANOTHER COMPLEX OF
THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS OKLAHOMA LATE THIS
AFTERNOON AND EVENING. THESE STORMS WILL MOVE SOUTHEAST AND MAY
AFFECT THE AIRPORT AFTER 09Z. A COLD FRONT WILL MOVE THROUGH THE
METROPLEX TAF SITES 15-16Z...WINDS WILL SHIFT TO THE NORTH AT
AROUND 15 KNOTS WITH FRONTAL PASSAGE.

58

&&

.UPDATE...
SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP OVER THE
NORTHEASTERN QUADRANT OF THE CWA THIS MORNING. WITH SHORTWAVE
RIDGING ALOFT MOVING INTO THE REGION THIS AFTERNOON...WE EXPECT TO
SEE A BREAK IN THE RAIN ACTIVITY FOR MUCH OF THE AFTERNOON.
HOWEVER...AN OUTFLOW BOUNDARY CONTINUES TO MOVE SOUTHEAST THROUGH
THE CWA. THIS OUTFLOW BOUNDARY LIES ROUGHLY ALONG A LINE FROM
ATHENS TO NORTH OF WACO AND THEN NORTHWEST TOWARDS GRAHAM. WITH
THE ATMOSPHERE STILL UNSTABLE AND UNCAPPED ACROSS THE SOUTHERN AND
WESTERN COUNTIES THIS AFTERNOON...THIS BOUNDARY COULD PROVIDE A
FOCUS FOR LIFT WITH ISOLATED TO SCATTERED STORMS DEVELOPING IN THE
VICINITY OF THIS BOUNDARY LATER THIS AFTERNOON.

REGARDING STORM POTENTIAL FOR THE REMAINDER OF THE AFTERNOON AND
EVENING HOURS...THERE ARE TWO POSSIBLE SCENARIOS THAT COULD UNFOLD
LATER TODAY. FIRST...THUNDERSTORMS ARE LIKELY TO INITIATE THIS
AFTERNOON ALONG THE DRYLINE IN THE TEXAS PANHANDLE AND WESTERN
OKLAHOMA. THESE STORMS WILL BE AIDED BY LARGE SCALE LIFT
ASSOCIATED WITH AN APPROACHING SHORTWAVE AND WILL FORM IN AN
ENVIRONMENT FAVORABLE FOR ROTATING SUPERCELLS. THESE STORMS COULD
EVOLVE INTO A LINEAR MCS THAT REACHES NORTH TEXAS TONIGHT. THE
OTHER SCENARIO INVOLVES ANOTHER MCS DEVELOPING ALONG A STATIONARY
FRONT THAT CURRENTLY LIES ACROSS OKLAHOMA. THIS MCS COULD ALSO
MARCH SOUTH CROSSING THE RED RIVER LATE TONIGHT/EARLY THURSDAY
MORNING. WITH ONE OR BOTH OF THESE SCENARIOS POSSIBLE...HAVE
ADJUSTED POPS FOR THIS EVENING TO INCREASE THE POPS IN THE WEST.
THE INHERITED HIGH POPS ALONG THE RED RIVER TONIGHT LOOK REASONABLE
AT THIS TIME. SEVERE WEATHER WILL BE POSSIBLE WITH BOTH SCENARIOS.

FOR THE REMAINDER OF THE UPDATE...SEVERAL ADJUSTMENTS WERE MADE TO
THE SKY AND WIND TRENDS FOR THE REMAINDER OF THE DAY BASED ON
CURRENT OBSERVATIONS AND TRENDS. ALSO...ADJUSTED HIGH TEMPERATURES
DOWN SEVERAL DEGREES IN THE NORTHEAST AND EASTERN COUNTIES OF THE
CWA AND A FEW DEGREES ELSEWHERE.

82/JLD

&&

.PREV DISCUSSION... /ISSUED 346 AM CDT WED MAY 30 2012/
A COMPLEX OF THUNDERSTORMS WILL CONTINUE MOVING SOUTHEAST OUT OF
SOUTHERN OKLAHOMA EARLY THIS MORNING. MID LEVEL INSTABILITY WILL
REMAIN HIGH AND RESULT IN THE SOME SEVERE STORMS. THE PRIMARY
HAZARD FROM THESE STORMS WILL BE LARGE HAIL SINCE THEY WILL REMAIN
NORTH OF A STRONG OUTFLOW BOUNDARY. THE OUTFLOW BOUNDARY SHOULD
BEGIN TO LOOSE ITS SOUTHWARD PUSH LATER THIS MORNING AND RETREAT
NORTHWARD THROUGH THE DAY AS SURFACE LOW PRESSURE DEEPENS ACROSS
THE CENTRAL AND SOUTHERN HIGH PLAINS. THE OUTFLOW BOUNDARY SHOULD
BE A SOURCE FOR ADDITIONAL THUNDERSTORM DEVELOPMENT THIS AFTERNOON
AND THIS EVENING. HIGH INSTABILITY AND FAVORABLE WIND SHEAR WILL
RESULT IN SOME SUPERCELL STORMS WITH A POTENTIAL FOR HAIL...
DOWNBURST WINDS AND EVEN SOME ISOLATED TORNADOES AS SURFACE WINDS
BACK WITH THE RETREATING BOUNDARY. THE MOST LIKELY AREA FOR SEVERE
STORMS THIS AFTERNOON AND THIS EVENING WILL BE NORTH OF THE
INTERSTATE 20 CORRIDOR...BUT THE THREAT AREA WILL ALL HINGE ON HOW
FAR NORTH THE OUTFLOW BOUNDARY RETREATS.

ANOTHER COMPLEX OF STORMS IS LIKELY TO FORM IN OKLAHOMA TONIGHT AS
A SHORT WAVE TROUGH MOVES ACROSS THE CENTRAL PLAINS AND ALLOWS A
COLD FRONT TO PROPAGATE SOUTHWARD. THE BEST CHANCE OF STORMS
OVERNIGHT WILL BE ACROSS THE NORTHEAST ZONES WITH STORM CHANCES
SHIFTING TO THE EAST/SOUTHEAST ON THURSDAY. SEVERE THUNDERSTORMS
WILL REMAIN POSSIBLE OVERNIGHT/THURSDAY. THUNDERSTORM CHANCES WILL
END FROM NORTHWEST TO SOUTHEAST THURSDAY AS DRIER AND MORE STABLE
AIR MOVES IN BEHIND THE COLD FRONT.

UPPER LEVEL HIGH PRESSURE WILL BUILD OVER THE WESTERN CONUS LATE IN
THE WEEK THROUGH THE WEEKEND AND KEEP NORTH TEXAS IN NORTHWEST
FLOW ALOFT. OVERALL THE FORECAST SHOULD BE DRY FROM THURSDAY NIGHT
THROUGH EARLY NEXT WEEK. HOWEVER...THERE IS A CHANCE FOR A FEW
STORMS THAT DEVELOP ON THE HIGH PLAINS FRIDAY NIGHT TO REACH THE
NORTHWEST ZONES SATURDAY. FOR NOW WE WILL KEEP SATURDAY POPS AT
10 PERCENT BUT WILL HAVE TO KEEP A CLOSE EYE ON THIS OVER THE NEXT
COUPLE OF DAYS.

WARM TEMPERATURES WILL CONTINUE TODAY WITH AFTERNOON HIGHS MAINLY
IN THE LOWER AND MIDDLE 90S. TEMPERATURES THURSDAY AND FRIDAY WILL
BE CONSIDERABLY COOLER WITH HIGHS GENERALLY IN THE 80S AND LOWS IN
THE 50S AND 60S. BUILDING UPPER LEVEL HIGH PRESSURE AND INCREASING LOW
LEVEL MOISTURE WILL RESULT IN WARM AND HUMID CONDITIONS EARLY
NEXT WEEK WITH HIGHS IN THE 90S.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  83  73  84  61  84 /  30  40  30  10  10
WACO, TX              93  73  86  62  86 /  20  20  30  20   5
PARIS, TX             82  69  82  56  79 /  20  70  40  10  10
DENTON, TX            80  72  83  59  82 /  30  40  30  10  10
MCKINNEY, TX          80  71  84  57  80 /  30  50  30  10  10
DALLAS, TX            83  73  84  61  82 /  30  40  30  10  10
TERRELL, TX           80  72  85  59  80 /  30  50  30  10  10
CORSICANA, TX         91  72  86  62  81 /  30  30  30  20  10
TEMPLE, TX            93  72  86  63  87 /  20  20  30  20   5
MINERAL WELLS, TX     90  70  84  56  83 /  20  40  30  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

58/58
Hazardous weather outlook, May 30, 12:54 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1254 PM CDT WED MAY 30 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311230-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1254 PM CDT WED MAY 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
THERE IS A SLIGHT RISK OF THUNDERSTORMS GENERALLY ALONG AND NORTH
OF INTERSTATE 20. ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR
ACROSS NORTH TEXAS THIS AFTERNOON. A FEW OF THESE STORMS MAY
BECOME SEVERE PRODUCING HAIL TO OVER 1 INCH IN DIAMETER AND WIND
GUSTS TO 60 MPH.

STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP NORTHWEST AND WEST
OF THE AREA ALONG A DRY LINE LATE THIS AFTERNOON. THESE STORMS
WILL MOVE EAST/SOUTHEAST INTO NORTH TEXAS BY EARLY EVENING. LARGE
HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH ANY STORMS
THAT DEVELOP...HOWEVER ISOLATED TORNADOES ARE POSSIBLE NEAR THE
RED RIVER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
A COMPLEX OF THUNDERSTORMS IS LIKELY TO BE MOVING THROUGH PARTS
OF NORTH TEXAS DURING THE EARLY MORNING HOURS THURSDAY. AREAS
GENERALLY EAST OF INTERSTATE 35 WILL LIKELY BE IMPACTED BY THESE
THUNDERSTORMS. THERE IS A RISK OF SEVERE THUNDERSTORMS WITH
DAMAGING WINDS THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON
THROUGH LATE TONIGHT ACROSS MUCH OF NORTH TEXAS.

In the hours before

Special weather statement, May 30, 11:17 AM CDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1117 AM CDT WED MAY 30 2012

TXZ092-301645-
COOKE TX-
1117 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN COOKE COUNTY

AT 1117 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES WEST OF GAINESVILLE...MOVING SOUTHEAST
AT 20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GAINESVILLE...LINDSAY AND
VALLEY VIEW.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3363 9706 3343 9705 3342 9727 3343 9735
      3360 9747 3371 9725
TIME...MOT...LOC 1617Z 329DEG 17KT 3359 9732
Special weather statement, May 30, 12:21 PM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1221 PM CDT WED MAY 30 2012

TXZ119>121-301745-
DALLAS TX-KAUFMAN TX-ROCKWALL TX-
1221 PM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN DALLAS COUNTY
  WESTERN KAUFMAN COUNTY
  SOUTHERN ROCKWALL COUNTY

AT 1221 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF DALLAS...MOVING SOUTHEAST AT
30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BALCH SPRINGS...COMBINE...
CRANDALL...DALLAS...FORNEY...GARLAND...HEATH...HIGHLAND PARK...
MESQUITE...RICHARDSON...ROCKWALL...ROWLETT...SEAGOVILLE...SUNNYVALE
AND UNIVERSITY PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3291 9632 3245 9639 3278 9689 3299 9679
      3299 9674
TIME...MOT...LOC 1721Z 313DEG 25KT 3282 9667
Special weather statement, May 30, 12:44 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1244 PM CDT WED MAY 30 2012

TXZ103-104-301815-
DENTON TX-COLLIN TX-
1244 PM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN COLLIN COUNTY
  EAST CENTRAL DENTON COUNTY

AT 1244 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF LAKE LEWISVILLE...MOVING
SOUTHEAST AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALLEN...CROSS ROADS...
FRISCO...HACKBERRY...KRUGERVILLE...LITTLE ELM...PARKER...PLANO...
SHADY SHORES...THE COLONY AND LAKE LEWISVILLE.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3309 9656 3298 9665 3300 9683 3303 9685
      3320 9712 3332 9706
TIME...MOT...LOC 1744Z 313DEG 23KT 3314 9689

85/NH
Special weather statement, May 30, 1:21 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
121 PM CDT WED MAY 30 2012

TXZ103-104-301845-
DENTON TX-COLLIN TX-
121 PM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN COLLIN COUNTY
  SOUTHEASTERN DENTON COUNTY

AT 121 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER THE COLONY...MOVING SOUTHEAST AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE HACKBERRY...HEBRON...
LEWISVILLE...MURPHY...PARKER...PLANO...THE COLONY AND LAKE
LEWISVILLE.

NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3315 9688 3302 9653 3298 9658 3299 9697
      3300 9702 3305 9705 3316 9695
TIME...MOT...LOC 1821Z 300DEG 20KT 3307 9689
Special weather statement, May 30, 1:43 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
143 PM CDT WED MAY 30 2012

TXZ119-301915-
DALLAS TX-
143 PM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN DALLAS COUNTY

AT 144 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER CARROLLTON...MOVING SOUTHEAST AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ADDISON...CARROLLTON...
DALLAS...FARMERS BRANCH...HIGHLAND PARK AND UNIVERSITY PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3280 9657 3278 9683 3299 9701 3299 9674
TIME...MOT...LOC 1844Z 326DEG 22KT 3299 9688
Special weather statement, May 30, 1:51 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
151 PM CDT WED MAY 30 2012

TXZ119-301915-
DALLAS TX-
151 PM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL DALLAS COUNTY

AT 152 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER ADDISON...MOVING SOUTHEAST AT 20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ADDISON...CARROLLTON...
FARMERS BRANCH...GARLAND AND RICHARDSON.

NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3290 9658 3284 9675 3295 9691 3299 9692
      3299 9671
TIME...MOT...LOC 1852Z 305DEG 17KT 3296 9682

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 8:10 PM CDTSpecial Weather StatementFWDMontague35 min
May 29, 8:37 PM CDTSpecial Weather StatementFWDDenton23 min
May 29, 8:57 PM CDTSevere Thunderstorm WarningFWDDenton, Wise47 min
May 29, 9:04 PM CDTSevere Thunderstorm WarningFWDYoung56 min
May 29, 9:57 PM CDTSevere Thunderstorm WarningFWDJack, Young40 min
May 29, 11:08 PM CDTHigh Wind WarningFWDCollin, Dallas, Denton, Ellis, Hunt, Jack and 7 more112 min
May 30, 12:49 AM CDTSevere Thunderstorm WarningFWDFannin, Grayson29 min
May 30, 1:04 AM CDTSpecial Weather StatementFWDCooke, Denton, Montague, Wise26 min
May 30, 1:07 AM CDTSpecial Weather StatementFWDLamar23 min
May 30, 1:26 AM CDTSpecial Weather StatementFWDCooke, Grayson34 min
May 30, 1:32 AM CDTSevere Thunderstorm WarningFWDCooke, Grayson58 min
May 30, 1:40 AM CDTSpecial Weather StatementFWDDelta, Hopkins, Hunt35 min
May 30, 2:22 AM CDTSevere Thunderstorm WarningFWDCooke, Denton53 min
May 30, 2:24 AM CDTSpecial Weather StatementFWDHopkins36 min
May 30, 3:14 AM CDTSpecial Weather StatementFWDCollin31 min
May 30, 3:26 AM CDTSevere Thunderstorm WarningFWDCollin35 min
May 30, 3:29 AM CDTSpecial Weather StatementFWDCooke31 min
May 30, 3:53 AM CDTSpecial Weather StatementFWDCooke37 min
May 30, 3:55 AM CDTSpecial Weather StatementFWDRockwall35 min
May 30, 4:01 AM CDTSpecial Weather StatementFWDJack, Wise29 min
May 30, 4:28 AM CDTSpecial Weather StatementFWDCollin32 min
May 30, 4:32 AM CDTSevere Thunderstorm WarningFWDJack, Wise58 min
May 30, 5:01 AM CDTSpecial Weather StatementFWDCollin, Rockwall29 min
May 30, 5:03 AM CDTSpecial Weather StatementFWDVan Zandt27 min
May 30, 5:09 AM CDTSpecial Weather StatementFWDParker36 min
May 30, 5:18 AM CDTSevere Thunderstorm WarningFWDParker57 min
May 30, 5:33 AM CDTSpecial Weather StatementFWDKaufman, Rockwall27 min
May 30, 6:13 AM CDTSpecial Weather StatementFWDJohnson32 min
May 30, 7:00 AM CDTSpecial Weather StatementFWDJohnson30 min
May 30, 9:46 AM CDTSpecial Weather StatementFWDDallas29 min
May 30, 10:22 AM CDTSpecial Weather StatementFWDDenton23 min
May 30, 10:25 AM CDTSpecial Weather StatementFWDCooke35 min
May 30, 10:31 AM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton44 min
May 30, 10:35 AM CDTSpecial Weather StatementFWDDallas25 min
May 30, 11:17 AM CDTSpecial Weather StatementFWDCooke28 min
May 30, 12:21 PM CDTSpecial Weather StatementFWDDallas, Rockwall24 min
May 30, 12:44 PM CDTSpecial Weather StatementFWDCollin31 min
May 30, 1:21 PM CDTSpecial Weather StatementFWDCollin24 min
May 30, 1:43 PM CDTSpecial Weather StatementFWDDallas32 min
May 30, 1:51 PM CDTSpecial Weather StatementFWDDallas24 min
May 30, 3:58 PM CDTSpecial Weather StatementFWDRockwall32 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.